# SDR DALA2021042702432

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,049 hours, 28,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 WHITE EMER LIGHT HOUSING (BRAKET) NOT ATTACHED TO SEAT 20D MISSING 2 SCREWS. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT HOSING ON SEAT 20 D PER B757 AMM 33-51. (7562556)
